# SDR SWAA2019100137405

- Difficulty date: September 12, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE CRACKED COMMON TO INBOARD END OF PANEL 551GB.    R&R WIGGLE PLATE IAW SRM.
